# SDR VNAA2016082800035

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 32,491 hours, 23,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 987.0, STR 27 HAS CHAFTED REPAIR DOUBLER.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE CHAFED REPAIR DOUBLER AT FS 987.0, STR 27 AND PERFORMED CHECKS IAW REO 670-53-00-466, REV DATED 8-19-16 AND REO 670-53-00-290, REV D DATED 9-10-15.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
